# SDR AWXA9700164

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND NUTPLATES ON FLOOR STRINGER AT BS 1330, LBL 16, WL 158.  FABRICATED NEW EXTRUSION, ANGLES AND INSTALLED AT BS 1330, LBL 16, WL 158.
